Multiple Haar basis and m-term appriximations for functions from the Besov classes. I

  • V. S. Romanyuk

Abstract

We describe the isotropic Besov spaces of functions of several variables in the terms of conditions imposed on the Fourier – Haar coefficients.
Published
25.04.2016
How to Cite
RomanyukV. S. “Multiple Haar Basis and M-Term Appriximations for Functions from the Besov classes. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 551-62, http://umj.imath.kiev.ua/index.php/umj/article/view/1860.
Section
Research articles